default-icon
Thyroid..Overweight Pcod
I have above problems and my doctor prescribed me to take 'victoza' for weight loss. As i searched about this injection i came to know that its common side effects are thyroid cancer and pancreatic cancer, and now i am worried about it.. Should i start the medication or not.. please guide
47 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Swarup Kumar Ghosh
Homoeopath 24 yrs exp Kolkata

Free 3 day follow up

Chat Now

₹500 for 24 hrs

I study to your case Hypothyroidism. Insidious with physcal,mental and metabolic *Tiredness,somnolence *Weight gain And other signs,so pl any best homoeo Doctor your problem.Consult near best Homeo docter your problem caure.13.11.2016.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Jyoti Talukdar
Medical Microbiologist 18 yrs exp Gurgaon

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Exercise and diet control is the best
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anirban Biswas
General Physician 16 yrs exp Delhi

Free 3 day follow up

Chat Now

₹300 for 24 hrs

victoza is a glp -1 agonist. it was designed primarily for diabetes ,but it also causes weight loss through certain mechanisms. i would suggest you to go for other measures which you are more comfortable with ,before trying this.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.